Previous |  Up |  Next

Article

References:
[1] Černák Š., Jakubík J.: Completion of a cyclically ordered group. Czech. Math. J. 37, 1987, 157-174. MR 0875137
[2] Conrad P., Darnel M.: l-groups with unique addition. Algebra and Order. Proc. First Int. Symp. Ordered Algebraic Structures, Luminy-Marseille 1984, Helderman Verlag, Berlin 1986, 15-27. MR 0891445
[3] Fuks L.: Častično uporjadočennye algebraičeskie sistemy. Moskva 1965.
[4] Jakubík J.: On lattice ordered groups having a unique addition. Czech. Math. J. 40, 1990, 311-314. MR 1046296
[5] Jakubik J.: Retracts of abelian cyclically ordered groups. Archivum Math. 25, 1989, 13-18. MR 1189194 | Zbl 0712.06013
[6] Jakubík J., Pringerová G.: Representations of cyclically ordered groups. Čas. pěst. matem. 113, 1988, 197-208. MR 0949044
[7] Jakubík J., Pringerová G.: Radical classes of cyclically ordered groups. Math. Slovaca 38, 1988, 255-268. MR 0977904
[8] Ohkuma T.: Sur quelques ensembles ordonnés linéairement. Fund. Math. 43, 1955, 326 - 337. MR 0084486
[9] Rieger L.: On ordered and cyclically ordered groups, I, II, III. Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26 (In Czech.) MR 0020995
[10] Swierczkowski S.: On cyclically ordered groups. Fundam. Math. 47, 1959, 161-166. MR 0110759 | Zbl 0096.01501
[11] Zabarina A. J.: K teorii cikličeski uporjadočennych grupp. Matem, zametki 31, 1982, 3-12. MR 0673323
[12] Zaharina A. J.: O linejnom i cikličeskom porjadkach v gruppe. Sibir. matem. žurn. 26, 1985, 204-207. MR 0788349
[13] Zaharina A. J., Pestov G. G.: K teoreme Sverčkowskogo. Sibir. matem. ž. 25, 1984, 46-53.
Partner of
EuDML logo